12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Modularity conditions in Lie algebras
View graph of relations

« Back

Modularity conditions in Lie algebras

Research output: Contribution to journalJournal article

Published

Journal publication date07/1989
JournalHiroshima Mathematical Journal
Journal number2
Volume19
Number of pages14
Pages333-346
Original languageEnglish